# SDR AALA20060805

- Difficulty date: June 22, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T50018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI -TWO RIVET HEADS POPPED OFF AND INTERGRANNULAR CORROSION UNDER FLOOR MOUNT ANGLE AT STATION 542 LEFT BUTT LINE 37 IN FORWARD CARGO.  AREA OF DISCREPANCY IS FOUR INCHES BY FOUR INCHES WITH A DEPTH OF .100.  INSTALLED NEW FLOOR MOUNT SUPPORT USING HI-LOKS PER SRM 7 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.
